Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 8, NWS Key West, FL

March 2, 2011

NWS Key West, FL issued this small craft advisory at Mar 2, 2011, 3:48 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 3:48 PM EST (20:48 UTC)
Expired
Mar 5, 2011, 4:02 PM EST
In force
3 days
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WHUS72 KKEY 022048
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
348 PM EST WED MAR 2 2011

GMZ031>033-052>054-072>075-030500-
/O.NEW.KKEY.SC.Y.0008.110302T2048Z-110303T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
348 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS. 


* WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 KNOTS WITH HIGHER
  GUSTS WILL OVERSPREAD ALL KEYS COASTAL WATERS EARLY TONIGHT. ON
  THE GULF OF MEXICO WATERS...BEYOND FIVE FATHOMS..SEAS WILL BUILD TO
  4 TO 6 FEET. ON THE ATLANTIC WATERS...SEAS BEYOND THE REEF WILL
  BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
11 follow-up statements
518 
WHUS72 KKEY 030259
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
959 PM EST WED MAR 2 2011

GMZ031>033-052>054-072>075-030930-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-110303T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
959 PM EST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE FLORIDA KEYS 
COASTAL WATERS.

* WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 KNOTS WITH HIGHER
  GUSTS WILL PERSIST ACROSS ALL OF THE KEYS COASTAL WATERS TONIGHT.
  ON THE ATLANTIC WATERS...SEAS BEYOND THE REEF WILL BUILD TO 5 TO
  7 FEET. ON THE GULF OF MEXICO WATERS...BEYOND FIVE FATHOMS..SEAS
  WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

NELSON
971 
WHUS72 KKEY 030930
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 AM EST THU MAR 3 2011

GMZ031>033-052>054-072>075-031530-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-110304T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
430 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: NORTHEAST TO EAST WINDS NEAR 20 KNOTS THIS MORNING
  WILL TURN EAST AND INCREASE TO BETWEEN 20 AND 25 KNOTS LATE THIS
  AFTERNOON...PERSISTING THROUGH FRIDAY NIGHT. IN THE GULF OF
  MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 7 FEET
  TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO BETWEEN 2 FEET
  IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE FIVE FATHOM LINE.
  IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 FEET. IN THE STRAITS OF
  FLORIDA...SEAS BEYOND THE REEF WILL BUILD TO 6 TO 9 FEET. SEAS
  LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
132 
WHUS72 KKEY 031437
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
937 AM EST THU MAR 3 2011

GMZ031>033-052>054-072>075-032245-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-110304T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
937 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: NORTHEAST TO EAST WINDS NEAR 20 KNOTS THIS 
  MORNING WILL TURN EAST AND INCREASE TO BETWEEN 20 AND 25 KNOTS 
  LATE THIS AFTERNOON...PERSISTING THROUGH FRIDAY NIGHT. IN THE 
  GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 
  7 FEET TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO 
  BETWEEN 2 FEET IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE 
  FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 
  FEET. IN THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF WILL 
  BUILD TO 6 TO 9 FEET. SEAS LIKELY WILL EXCEED 10 FEET IN THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
305 
WHUS72 KKEY 032033
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
333 PM EST THU MAR 3 2011

GMZ031>033-052>054-072>075-040445-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-110304T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
333 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: NORTHEAST TO EAST WINDS HAVE INCREASED TO BETWEEN
  20 AND 25 KNOTS AND WILL PERSIST THROUGH FRIDAY NIGHT. IN THE GULF
  OF MEXICO...BEYOND FIVE FATHOMS...SEAS WILL BUILD TO 5 TO 7 FEET
  TONIGHT...INSIDE FIVE FATHOMS...SEAS WILL BUILD TO BETWEEN 2 FEET
  IN VERY SHALLOW WATER TO AROUND 5 FEET NEAR THE FIVE FATHOM LINE.
  IN HAWK CHANNEL...SEAS WILL BUILD TO 2 TO 4 FEET. IN THE STRAITS OF
  FLORIDA...SEAS BEYOND THE REEF WILL BUILD TO 6 TO 9 FEET. SEAS
  LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

BWC
937 
WHUS72 KKEY 040302
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1002 PM EST THU MAR 3 2011

GMZ031>033-052>054-072>075-040930-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-110304T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1002 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL
  PERSIST THROUGH FRIDAY NIGHT. IN THE GULF OF MEXICO...BEYOND FIVE
  FATHOMS...SEAS OF 5 TO 7 FEET ARE LIKELY. INSIDE FIVE
  FATHOMS...SEAS ARE EXPECTED TO BE NEAR 2 FEET IN VERY SHALLOW WATER
  AND UP TO 5 FEET NEAR THE FIVE FATHOM LINE. IN HAWK CHANNEL...SEAS
  OF 2 TO 4 FEET ARE LIKELY. IN THE STRAITS OF FLORIDA...SEAS BEYOND
  THE REEF OF 6 TO 9 FEET ARE LIKELY. SEAS LIKELY WILL EXCEED 10 FEET
  IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

NELSON
436 
WHUS72 KKEY 040838
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
338 AM EST FRI MAR 4 2011

GMZ031>033-052>054-072>075-041645-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T1000Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
338 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL
  PERSIST THROUGH TONIGHT...EXCEPT 25 KNOTS IN THE STRAITS OF
  FLORIDA. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS OF 5
  TO 7 FEET ARE LIKELY. INSIDE FIVE FATHOMS...SEAS ARE EXPECTED TO BE
  NEAR 2 FEET IN VERY SHALLOW WATER AND UP TO 5 FEET NEAR THE FIVE
  FATHOM LINE. IN HAWK CHANNEL...SEAS OF 2 TO 4 FEET ARE LIKELY. IN
  THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF OF 6 TO 9 FEET ARE
  LIKELY. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$

FUTTERMAN
181 
WHUS72 KKEY 042050
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
350 PM EST FRI MAR 4 2011

GMZ031>033-052>054-072>075-050500-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
350 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 AND 25 KNOTS WILL
  PERSIST THROUGH TONIGHT...EXCEPT 25 KNOTS IN THE STRAITS OF
  FLORIDA. IN THE GULF OF MEXICO...BEYOND FIVE FATHOMS...SEAS OF 5 TO
  7 FEET ARE LIKELY. INSIDE FIVE FATHOMS...SEAS ARE EXPECTED TO BE
  NEAR 2 FEET IN VERY SHALLOW WATER AND UP TO 5 FEET NEAR THE FIVE
  FATHOM LINE. IN HAWK CHANNEL...SEAS OF 2 TO 4 FEET ARE LIKELY. IN
  THE STRAITS OF FLORIDA...SEAS BEYOND THE REEF OF 6 TO 9 FEET ARE
  LIKELY. SEAS LIKELY WILL EXCEED 10 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
944 
WHUS72 KKEY 050319
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1019 PM EST FRI MAR 4 2011

GMZ031>033-052>054-072>075-051000-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1019 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEAST GULF OF MEXICO...HAWK CHANNEL...AND THE
STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WILL
  CONTINUE OVERNIGHT...STRONGEST IN THE STRAITS. SEAS IN THE FLORIDA
  STRAITS WILL RANGE FROM 6 TO 9 FEET...EXCEEDING 10 FEET AT TIMES
  WITHIN THE GULF STREAM. SEAS UP TO 4 FEET CAN BE EXPECTED IN HAWK
  CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6
  FEET WILL OCCUR...WITH FLORIDA BAY WATERS ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
963 
WHUS72 KKEY 050903
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
403 AM EST SAT MAR 5 2011

GMZ031>033-052>054-072>075-051600-
/O.CON.KKEY.SC.Y.0008.000000T0000Z-110305T1600Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
403 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE REST OF THE
MORNING HOURS FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEAST
GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN
REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 KNOTS WILL CONTINUE
  THROUGH THE REST OF THE MORNING HOURS...STRONGEST IN THE STRAITS.
  SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 8 FEET...EXCEEDING
  9 FEET AT TIMES WITHIN THE GULF STREAM. SEAS OF UP TO 3 FEET CAN BE
  EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO BEYOND FIVE
  FATHOMS...SEAS UP TO 6 FEET WILL OCCUR...WITH FLORIDA BAY WATERS
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
325 
WHUS72 KKEY 051502
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1002 AM EST SAT MAR 5 2011

GMZ031>033-052>054-072>075-052200-
/O.EXT.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1002 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT...
AFTERNOON...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE
SOUTHEAST GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA
FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: SUSTAINED EAST WINDS OF 20 KNOTS WILL 
  CONTINUE THROUGH THE REST OF THE MORNING HOURS...STRONGEST IN 
  THE STRAITS. SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 
  8 FEET...EXCEEDING 9 FEET AT TIMES WITHIN THE GULF STREAM. 
  SEAS OF UP TO 3 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE 
  GULF OF MEXICO BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL 
  OCCUR... WITH FLORIDA BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
527 
WHUS72 KKEY 052102
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
402 PM EST SAT MAR 5 2011

GMZ052>054-072>075-060515-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/
/O.NEW.KKEY.SW.Y.0003.110305T2200Z-110306T1000Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
402 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE ATLANTIC WATERS FROM OCEAN REEF
TO 20 NM WEST OF THE DRY TORTUGAS. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

* WINDS AND WAVES: SEAS IN THE FLORIDA STRAITS WILL RANGE FROM 5 TO 8
  FEET...EXCEEDING 9 FEET AT TIMES WITHIN THE GULF STREAM. SEAS OF UP
  TO 3 FEET CAN BE EXPECTED IN HAWK CHANNEL. ON THE GULF OF MEXICO
  BEYOND FIVE FATHOMS...SEAS UP TO 6 FEET WILL OCCUR... WITH FLORIDA
  BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ031>033-052215-
/O.CAN.KKEY.SC.Y.0008.000000T0000Z-110305T2200Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
402 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE GULF SIDE AND FLORIDA BAY.

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:30 PM EST, 18 minutes earlier.

Area forecast discussion, Mar 2, 3:30 PM EST, 18 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
330 PM EST WED MAR 2 2011

.DISCUSSION...
A VERY LARGE AND SPRAWLING REGION OF HIGH PRESSURE EXTENDING FROM
THE GOLDEN GOPHER STATE OF MINNESOTA SOUTHEASTWARD INTO THE
SOUTHEAST UNITED STATES AND FLORIDA PENINSULA. WITH A PRESSURE
DIFFERENCE OF 6 MB BETWEEN JACKSONVILLE AND KEY WEST...C-MAN STATION
PLATFORM OBSERVATIONS REVEAL NORTHEAST TO EAST WINDS OF 15 TO 20
KNOTS WITH GUSTS NEAR 25 KNOTS EXCEPT NEAR 15 KNOTS AT PULASKI SHOAL
LIGHT. HOWEVER...LOOKING UPSTREAM...NORTHEAST WINDS HAVE SLACKENED
TO NEAR 15 KNOTS AND GUSTY AT BOTH FOWEY ROCKS AND SETTLEMENT POINT.
MEANWHILE...LOCAL RADARS ARE DETECTING CONSIDERABLE CHAFF OVER OUR
REGION...WITH A FEW SHOWERS MIGRATING QUICKLY SOUTHWESTWARD OVER THE
NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN.
OTHERWISE...SKIES ARE RANGE FROM PARTLY TO MOSTLY SUNNY ALONG THE
ISLAND CHAIN WITH TEMPERATURES MAINLY IN THE UPPER 70S.

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A MID AND UPPER LEVEL ZONAL TO BROAD ANTICYCLONIC FLOW WILL DOMINATE
THE EASTERN GULF OF MEXICO...THE FLORIDA PENINSULA AND THE FLORIDA
KEYS FOR THE BALANCE OF THIS WEEK AND INTO THIS UPCOMING WEEKEND.
WITH THIS FLOW ALOFT...A LARGE REGION OF HIGH PRESSURE COVERING THE
EASTERN UNITED STATES AND THE FLORIDA PENINSULA WILL INTENSIFY AND
PRESS SOUTHWARD OVER THE NEXT COUPLE OF DAYS. THIS CONTINENTAL AREA
OF HIGH PRESSURE WILL RETREAT INTO THE WESTERN ATLANTIC...WITH A
RIDGE REACHING ACROSS THE FLORIDA PENINSULA BY SATURDAY NIGHT.
PRECIPITATION WISE...THE BEST CHANCE FOR A BRIEF SPELL OF RAINFALL
WILL BE TONIGHT DUE TO LOW LEVEL SPEED CONVERGENCE WITHIN AMPLE
MOISTURE. THEREAFTER...LOW LEVEL DRIER AIR WILL FILTER IN UNDERNEATH
A STRENGTHENING INVERSION BASED AT OR BELOW 850 MB. HENCE...LOW
CHANCE POPS TONIGHT WILL TRANSITION TO ISOLATED SHOWERS...ESPECIALLY
DURING THE LATE NIGHT AND EARLY MORNING. TEMPERATURE WISE...A
NORTHEAST TO EAST FLOW BLOWING ACROSS RELATIVELY WARM COASTAL WATERS
WILL KEEP HIGH TEMPERATURES PREDOMINATELY IN THE UPPER 70S WITH
OVERNIGHT LOWS IN THE UPPER 60S TO NEAR 70.
&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
BOTH GFS AND ECMWF ARE LEANING TOWARD A TROUGH/SHEAR AXIS PERHAPS
MIGRATING THROUGH THE EASTERN GULF OF MEXICO AND POSSIBLY THROUGH
OUR REGION LATE SUNDAY OR EARLY MONDAY. IN WAKE OF THIS SUBTLE LOW
LEVEL BOUNDARY...ANOTHER REGION OF HIGH PRESSURE WILL MIGRATE
SWIFTLY EASTWARD INTO THE EASTERN UNITED STATES MONDAY AND
TUESDAY...BEFORE SHIFTING INTO THE WESTERN ATLANTIC. GIVEN A FAIRLY
ZONAL WESTERLY FLOW ALOFT AND FORECAST SOUNDINGS REVEALING PWAT
VALUES OF AROUND 1.25 INCHES...WILL MAINTAIN ONLY DIME POPS OUTSIDE
OF 20 PERCENT POPS FOR SUNDAY NIGHT AND MONDAY WITH THE POSSIBLE
TROUGH. TEMPERATURE WISE...LITTLE CHANGE IN TEMPERATURES WITH
DAYTIME HIGHS IN THE UPPER 70S TO NEAR 80 AND OVERNIGHT LOWS NEAR 70
WHICH IS NEAR NORMAL.

&&

.MARINE...
KEYS COASTAL WATERS WILL EXPERIENCE FRESH TO STRONG WINDS WITH
SUBTLE WIND SURGES AND LULLS TONIGHT AND THURSDAY...BEFORE STRONG
EAST WINDS OVERSPREAD AND PERSIST THURSDAY NIGHT THROUGH FRIDAY
NIGHT. SUBSEQUENTLY...A SMALL CRAFT ADVISORY IS IN EFFECT FOR
INCREASING WINDS ON ALL KEYS WATERS. THEREAFTER...WINDS AND SEAS
WILL ABATE ESPECIALLY ON SUNDAY AFTERNOON AHEAD OF A DECAYING
SURFACE TROUGH.

&&

.AVIATION...
EXPECT VFR CONDITIONS AT BOTH KEYS ISLAND TERMINALS THROUGH TONIGHT.
THE CLOUD COVER ASSOCIATED WITH A FRONT THAT IS PASSING SOUTH OF THE
ISLAND CHAIN THIS MORNING WILL THIN OUT AND LIFT WITH FEW TO
SCATTERED CLOUDS IN AN ISLAND CLOUD LINE...AOA 020 TO 050 THIS
EVENING...THEN FEW CLOUDS WITH BASES AOA 025 OVERNIGHT. INCREASING
WINDS FROM THE EAST TO NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS OF 20
TO 25 KNOTS...PROVIDING MAINLY TAIL AND HEADWIND COMPLICATIONS ON
APPROACH.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1890...THE LOW TEMPERATURE
IN KEY WEST WAS 48 DEGREES. THIS SET THE DAILY RECORD LOW
TEMPERATURE FOR KEY WEST ON MARCH SECOND...A RECORD WHICH STANDS 121
TEARS LATER.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  69  78  68  79 / 30 20 20 20
MARATHON  69  78  68  79 / 30 20 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GMZ031>033-GMZ052>054-GMZ072>075.

&&

PUBLIC/MARINE/FIRE/.....APA
AVIATION................BC
DATA ACQUISITION........DR/WAH

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 2, 6:00 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST WED MAR 2 2011

FLZ076>078-GMZ031>033-052>054-072>075-031100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
600 AM EST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES LIKELY WILL BE ISSUED FOR ALL MARINE ZONES BY
LATER TONIGHT. AN EXPANDING AND INTENSIFYING HIGH PRESSURE SYSTEM
OVER THE EASTERN UNITED STATES WILL PRODUCE FRESHENING NORTH TO
NORTHEAST BREEZES AND BUILDING SEAS ACROSS FLORIDA KEYS COASTAL
WATERS. REFER TO THE LATEST MARINE WEATHER MESSAGE AND COASTAL
WATERS FORECAST FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG EAST BREEZES WILL PEAK THURSDAY NIGHT AND FRIDAY...REACHING A
STEADY 25 KNOTS DURING THIS TIME PERIOD IN MANY AREAS. SMALL CRAFT
ADVISORIES LIKELY WILL REMAIN IN EFFECT THROUGH AT LEAST EARLY
SATURDAY. SEAS WILL EXCEED 8 FEET IN THE STRAITS OF FLORIDA...WITH
HIGHEST SEAS NEAR 10 FEET IN THE GULF STREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.